×

zbMATH — the first resource for mathematics

Application of Rothe’s method to abstract parabolic equations. (English) Zbl 0311.35059

MSC:
35K55 Nonlinear parabolic equations
35A35 Theoretical approximation in context of PDEs
35K25 Higher-order parabolic equations
34G99 Differential equations in abstract spaces
47J05 Equations involving nonlinear operators (general)
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] E. Rothe: Zweidimensionale parabolische Randwertaufgaben als Grenzfall eindimensionaler Randwertaufgaben. Math. Ann. 102 (1930), 650-670. · JFM 56.1076.02 · doi:10.1007/BF01782368
[2] О. А. Ладыженская: Решение в целом первой краевой задачи для квазилинейных параболических уравнений. ДАН СССР 107 (1956), 636-639. · Zbl 0995.90522 · doi:10.1287/mnsc.3.1.45
[3] А. М. Илйин А. С. Калашников О. А. Олейник: Линейные уравнения второво порядка параболического типа. YHM 17, vyp. 3 (1962), 3 - 146. · Zbl 1226.30001
[4] K. Rektorys: On application of direct variational methods to the solution of parabolic boundary value problems of arbitrary order in the space variables. Czech. Math. J. 21 (96) 1971, 318-339. · Zbl 0217.41601 · eudml:12589
[5] J. Kačur: Method of Rothe and nonlinear parabolic boundary value problems of arbitrary order I, II. to appear in Czech. Math. J.,
[6] F. E. Browder: Existence theorems for nonlinear partial differential equations. Global Analysis, Proc. Symp. Pure Math. Vol. 16, Amer. Math. Soc. (1970) 1 - 60. · Zbl 0211.17204
[7] H. Brézis: Opérateurs Maximaux Monotones. Mathematics Studies, North-Holland, 1973. · Zbl 0252.47055
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.